Direct method in the Cauchy problem for a quasi-linear hyperbolic equation involving two independent variables
Doklady Akademii Nauk, Tome 112 (1957) no. 3, pp. 381-382
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1957_112_3_a2,
author = {G. Gussi and V. Po\'enaru and C. Foias},
title = {Direct method in the {Cauchy} problem for a quasi-linear hyperbolic equation involving two independent variables},
journal = {Doklady Akademii Nauk},
pages = {381--382},
year = {1957},
volume = {112},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1957_112_3_a2/}
}
TY - JOUR AU - G. Gussi AU - V. Poénaru AU - C. Foias TI - Direct method in the Cauchy problem for a quasi-linear hyperbolic equation involving two independent variables JO - Doklady Akademii Nauk PY - 1957 SP - 381 EP - 382 VL - 112 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1957_112_3_a2/ LA - ru ID - DAN_1957_112_3_a2 ER -
%0 Journal Article %A G. Gussi %A V. Poénaru %A C. Foias %T Direct method in the Cauchy problem for a quasi-linear hyperbolic equation involving two independent variables %J Doklady Akademii Nauk %D 1957 %P 381-382 %V 112 %N 3 %U http://geodesic.mathdoc.fr/item/DAN_1957_112_3_a2/ %G ru %F DAN_1957_112_3_a2
G. Gussi; V. Poénaru; C. Foias. Direct method in the Cauchy problem for a quasi-linear hyperbolic equation involving two independent variables. Doklady Akademii Nauk, Tome 112 (1957) no. 3, pp. 381-382. http://geodesic.mathdoc.fr/item/DAN_1957_112_3_a2/